Mohammad Safdari

Email: safdari [at] sharif [dot] ir

Research

I am an Assistant Professor in the Department of Mathematical Sciences at Sharif University of Technology. I completed my Ph.D. under the supervision of L. C. Evans and N. Reshetikhin at University of California, Berkeley. Before that, I received my BSc and MSc degrees in Mathematics, here at Sharif University.

My research is mainly about nonlinear partial differential equations, and free boundary problems. I am also interested in mathematical and theoretical aspects of Physics.

Here are links to my CV and my Google Scholar page.

 

Publications

7. Double obstacle problems and fully nonlinear PDE with non-strictly convex gradient constraints, J. Differ. Equ., 278:358–392, 2021.  arXiv:1907.04683   DOI

6. Global optimal regularity for variational problems with nonsmooth non-strictly convex gradient constraints, J. Differ. Equ., 279:76–135, 2021.  arXiv:1807.01590   DOI

5. The distance function from the boundary of a domain with corners, Nonlinear Anal., 181:294–310, 2019.  arXiv:1602.03425   DOI

4. An example of non-embeddability of the Ricci flow, Ann. Global Anal. Geom., 55(4):681–685, 2019.  arXiv:1408.2259   DOI

3. The regularity of some vector-valued variational inequalities with gradient constraints, Commun. Pure Appl. Anal., 17(2):413–428, 2018.  arXiv:1501.05339   DOI

2. On the shape of the free boundary of variational inequalities with gradient constraints, Interfaces Free Bound., 19(2):183–200, 2017.  arXiv:1508.02026   DOI

1. The free boundary of variational inequalities with gradient constraints, Nonlinear Anal., 123-124:1–22, 2015.  arXiv:1501.05337   DOI